different feelings and side effects on second round of zoladex and liviel is this normal?

hi girls, hope someone has experienced this, i was on zoladex and liviel for three months earlier this year and was absolutely fine, no pain and barely any side effects. i had one injection last month and bled after two weeks, however have now had second injection and though no period i have terrible lower back pain, headache and sort of flushes, is this normal, no point going to my gp as she useless and not due back at gyny till end dec. any advise would be appreciated.

4 Replies

oldestnewest
  • hello there

    Im on my second course of zoaladex and like you i bled after the first implant but after my second ive now stopped .Having horrendous flushes but to be honest better than endo symtoms!!!so this in my experience is normal.as for pain i think im right in saying zoladex doesnt always rid you of all symtoms of endo and im having similar things happen back ache etc but if if your really worried i would have a chat with your gp however useless she may be .hope this is of some help to you.

  • Hi there, I have a couple of points to make here. Firstly I myself have been on zolaxez twice and had two totally different experiences, and I know that the other women I know who have endo also had totally different experiences between one course and another so this is normal.

    I'm a bit surprised however that you've been using it for such short courses. I personally found both times for the first 12 weeks I had the worst of both worlds - endo pain AND menopause symptoms! I don't think you get the full benefit of zoladex unless you stick it out for 6 months or longer so you actually experience that pain free feeling.

    As for your first course I think you just got lucky! It will be different every time, it's a very unpredictable drug xxx

  • I usually have six months on then six months off and it's different every time. Usually just different levels of crapness, but that being said, when I first took it years ago it used to make me feel marvellous.

    The symptoms you're describing sound completely typical, I wouldn't worry :)

    C xxx

  • thanks girls, it is great to be able to ge info from other sufferers, much easier than the doc, hope everyone well and merry christmas.

You may also like...